Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 2, NWS Charleston, SC

January 5, 2022Tattnall County, Toombs County, Georgia

NWS Charleston, SC issued this river flood warning at Jan 5, 2022, 9:14 PM EST for Tattnall County, Toombs County, Georgia. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jan 5, 2022, 9:14 PM EST (02:14 UTC)
Expired
Jan 8, 2022, 10:27 PM EST
In force
3 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Tattnall County, GA, Toombs County, GA

The radar

The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 12.04 ft at Jan 7, 2022, 5:00 AM EST.

actionminormoderate1012141601/0601/0701/0801/0901/10
Action stage
10 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

072 
WGUS42 KCHS 060214
FLWCHS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
914 PM EST Wed Jan 5 2022

GAC267-279-070215-
/O.NEW.KCHS.FL.W.0002.220106T0214Z-220107T0900Z/
/REDG1.1.ER.220106T0209Z.220106T0600Z.220106T2100Z.NO/
914 PM EST Wed Jan 5 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING THROUGH LATE THURSDAY 
NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...From this evening to early Friday morning.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 800 PM EST Wednesday, the stage was 11.0 feet.
  - Forecast...The river is expected to rise to a crest of 11.1
    feet early Thursday morning. It will then fall below flood
    stage Thursday afternoon.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.1 feet on 01/09/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$
7 follow-up statements
068 
WGUS82 KCHS 061531
FLSCHS

Flood Statement
National Weather Service Charleston SC
1031 AM EST Thu Jan 6 2022

GAC267-279-071545-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-220108T2230Z/
/REDG1.1.ER.220106T0209Z.220107T0600Z.220108T1030Z.NO/
1031 AM EST Thu Jan 6 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 1000 AM EST Thursday, the stage was 11.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM EST Thursday was 11.5 feet.
  - Forecast...The river is expected to rise to a crest of 11.9
    feet early Friday morning. It will then fall below flood
    stage early Saturday morning.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.9 feet on 03/13/1988.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

SCC015-043-089-071545-
/O.EXT.KCHS.FL.W.0001.220107T0400Z-000000T0000Z/
/JAMS1.1.ER.220107T0400Z.220110T0000Z.000000T0000Z.NO/
1031 AM EST Thu Jan 6 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Santee River near Jamestown.

* WHEN...From this evening until further notice.

* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.

* ADDITIONAL DETAILS...
  - At 930 AM EST Thursday, the stage was 9.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening and continue rising to 12.4 feet Sunday
    evening. Additional rises are possible thereafter.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.3 feet on 01/11/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$
977 
WGUS82 KCHS 070114
FLSCHS

Flood Statement
National Weather Service Charleston SC
814 PM EST Thu Jan 6 2022

GAC267-279-080115-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-220108T1536Z/
/REDG1.1.ER.220106T0209Z.220107T0600Z.220108T0336Z.NO/
814 PM EST Thu Jan 6 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH SATURDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until late Saturday morning.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 700 PM EST Thursday, the stage was 11.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 PM EST Thursday was 11.9 feet.
  - Forecast...The river is expected to remain nearly steady
    through Friday morning. It will then fall below flood stage
    late Friday evening.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.9 feet on 03/13/1988.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

SCC015-043-089-080115-
/O.EXT.KCHS.FL.W.0001.220107T0824Z-000000T0000Z/
/JAMS1.1.ER.220107T0824Z.220110T0000Z.000000T0000Z.NO/
814 PM EST Thu Jan 6 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Santee River near Jamestown.

* WHEN...From late tonight until further notice.

* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.

* ADDITIONAL DETAILS...
  - At 730 PM EST Thursday, the stage was 9.5 feet.
  - Forecast...The river is expected to rise above flood stage
    early Friday morning and continue rising to 12.4 feet Sunday
    evening. Additional rises are possible thereafter.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.3 feet on 01/11/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$
290 
WGUS82 KCHS 071515
FLSCHS

Flood Statement
National Weather Service Charleston SC
1015 AM EST Fri Jan 7 2022

GAC267-279-081515-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-220108T2136Z/
/REDG1.1.ER.220106T0209Z.220107T1130Z.220108T0936Z.NO/
1015 AM EST Fri Jan 7 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 900 AM EST Friday, the stage was 12.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM EST Friday was 12.0 feet.
  - Forecast...The river is expected to fall below flood stage
    early Saturday morning and continue falling to 7.6 feet
    Wednesday morning.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.0 feet on 03/24/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

SCC015-043-089-081515-
/O.CON.KCHS.FL.W.0001.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.220107T1053Z.220111T1800Z.000000T0000Z.NO/
1015 AM EST Fri Jan 7 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Santee River near Jamestown.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.

* ADDITIONAL DETAILS...
  - At 930 AM EST Friday, the stage was 10.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM EST Friday was 10.2 feet.
  - Forecast...The river is expected to rise to a crest of 12.6
    feet early Tuesday afternoon.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.8 feet on 06/17/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$
389 
WGUS82 KCHS 080147
FLSCHS

Flood Statement
National Weather Service Charleston SC
847 PM EST Fri Jan 7 2022

GAC267-279-082300-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-220108T2248Z/
/REDG1.1.ER.220106T0209Z.220107T1130Z.220108T1048Z.NO/
847 PM EST Fri Jan 7 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 800 PM EST Friday, the stage was 11.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM EST Friday was 12.0 feet.
  - Forecast...The river is expected to fall below flood stage
    early Saturday morning and continue falling to 7.4 feet
    Wednesday evening.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.8 feet on 02/02/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

SCC015-043-089-090200-
/O.CON.KCHS.FL.W.0001.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.220107T1053Z.220110T0000Z.000000T0000Z.NO/
847 PM EST Fri Jan 7 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Santee River near Jamestown.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.

* ADDITIONAL DETAILS...
  - At 730 PM EST Friday, the stage was 10.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM EST Friday was 10.7 feet.
  - Forecast...The river will rise to 11.8 feet Sunday evening.
    It will then remain nearly steady through early next week
    before falling.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.8 feet on 10/14/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$
070 
WGUS82 KCHS 081207
FLSCHS

Flood Statement
National Weather Service Charleston SC
707 AM EST Sat Jan 8 2022

GAC267-279-091000-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-220109T1000Z/
/REDG1.1.ER.220106T0209Z.220107T1130Z.220108T2200Z.NO/
707 AM EST Sat Jan 8 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until early Sunday morning.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 600 AM EST Saturday, the stage was 11.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 AM EST Saturday was 12.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 7.5 feet early
    Thursday morning.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.5 feet on 03/11/2014.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$
190 
WGUS82 KCHS 081358
FLSCHS

Flood Statement
National Weather Service Charleston SC
858 AM EST Sat Jan 8 2022

GAC267-279-091200-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-220109T1200Z/
/REDG1.1.ER.220106T0209Z.220107T1130Z.220109T0000Z.NO/
858 AM EST Sat Jan 8 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SUNDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until Sunday morning.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 800 AM EST Saturday, the stage was 11.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM EST Saturday was 12.0 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 7.7 feet Thursday
    morning.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.4 feet on 02/02/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$
731 
WGUS82 KCHS 090327
FLSCHS

Flood Statement
National Weather Service Charleston SC
1027 PM EST Sat Jan 8 2022

GAC267-279-090430-
/O.CAN.KCHS.FL.W.0002.000000T0000Z-220109T0327Z/
/REDG1.1.ER.220106T0209Z.220107T1130Z.220109T0000Z.NO/
1027 PM EST Sat Jan 8 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ohoopee River near Reidsville.

* ADDITIONAL DETAILS...
  - At 1000 PM EST Saturday, the stage was 10.9 feet.
  - Forecast...The river is expected to fall to 7.7 feet Thursday
    evening.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Jan 5, 6:23 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Jan 5, 6:23 PM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
623 PM EST Wed Jan 5 2022

.SYNOPSIS...
High pressure will prevail across the area through tonight. A
cold front will impact the area late Thursday into Friday,
followed by high pressure. Then, another cold front is expected
to move through the area early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The forecast for tonight revolves around two challenges; min
temps and the formation of fog.

Guidance consensus indicates that we might be a tad too cold,
but given winds becoming calm most places, radiational cooling
looks good. So we'll leave min temps as they were.

We have opted to add patchy fog to the forecast, mainly over the
eastern third or so of the forecast region overnight into
Thursday morning. This is where there was either some rainfall
this morning and/or where low stratus struggled to dissipate
earlier. Given the favorable condensation pressure deficits of
the HRRR, and utilizing a blend of the LAV, NBM and ConShort, we
have included mention of patchy fog first over Georgia after
midnight, spreading north into South Carolina late.

Previous discussion...
The mid-levels will consist of southwest flow overhead. At the
surface, high pressure will be over the Southeast. The high
will bring our area dry conditions. Partly/mostly clear skies
and calm winds away from the immediate coast will lead to decent
radiational cooling. Lows should range from the lower 40s along
the immediate coast down to the mid 30s far inland. Some models
hint at shallow fog forming across portions of our area along
with increasing stratus towards daybreak Thursday. However,
there's enough uncertainty to keep this out of the forecast for
now.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Pattern Synopsis/Forecast: Larger scale troughiness is becoming
established across the CONUS today, spurred on by a couple embedded
short-waves moving through the flow. Lead strong system is digging
through the Great Lakes currently. Secondary elongated Pacific short-
wave is driving into the Pacific NW today and will be a player in
our weather later this week. At the surface, strong low pressure is
across the Great Lakes with a cold front that arcs S/SW into Texas.
Weakening high pressure remains in control across the SE...for now.

Larger scale flow aloft will become a bit more amplified across the
eastern CONUS heading into the latter half of the week as the
trailing secondary short-wave digs across the mid Mississippi River
Valley Thursday, and across the mid Atlantic Thursday night into
Friday. Recent GFS solutions have come around more toward the
previous EURO solutions in digging the wave a little further south
and developing a decent surface low across the Carolinas Thursday
afternoon, and driving a cold front through our area Thursday night.
Strongest forcing/higher QPF with this system is still expected to
bypass us well to the north, although we do expect a narrow corridor
of showers to slide through the region Thursday evening. But bigger
implication will be a period of gustier winds, particularly Thursday
night post-frontal. Nothing like we had a few days back, but some
decent gustiness is possible, particularly in the marine environment.

Large area of high pressure and shot of cool (cold) air builds
across the region Friday and into the weekend, with H8 temps
flirting the 0C isotherm line across central South Carolina. Dry
weather overall however, but another stretch of cool/below normal
temps anticipated Friday and Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A pseudo-active stretch of weather continues with another short-wave
trough sliding through the Great Lakes and down through the eastern
CONUS, driving another cold front through the region later Sunday
and Sunday night (per current timing). A decent return of warm/moist
air sets up ahead of the boundary, as strong high pressure retreats
into the Atlantic, driving daytime temperatures on Sunday back above
normal...into the lower to middle 70s. This next front has better
potential for producing needed rainfall across our area with
stronger QG-forcing/upper level jet support swinging through the
region. Thus, we have nudged pops up into likely to categorical
range for Sunday night. Further, just enough modest instability
ahead of the boundary for lower end thunder probabilities,
particularly across the Georgia counties and into the coastal waters
where better instability is currently anticipated.

Beyond that, one more large expanse of strong high pressure and
cool/cold air develops across the SE CONUS for the first half of
next week. This may lead to some of the colder temperatures we've
seen this winter, especially during the Tuesday and Tuesday night
timeframe.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR much of the valid 00Z TAF cycle at the terminal, outside of
the risk for MVFR visibilities in light fog, mist or ground fog
late tonight through the middle of Thursday morning. For the
moment the potential is greater for flight restrictions at KSAV
than at KCHS and KJZI. But this could change pending later
trends. We might be a little too conservative regarding SW winds
Thursday afternoon at all sites, especially if it gets warmer
than we are now showing.

Extended Aviation Outlook: Weaker cold front will be swinging
through the region Thursday night with some potential for low VFR or
MVFR CIGS accompanying the front. Strong high pressure builds into
the region Friday onward and will lead to overall VFR weather for
much of the weekend. Another front swings through late Sunday into
Monday, with flight restrictions possible at that time.

&&

.MARINE...
Tonight: High pressure building into the region will lessen the
surface pressure gradient across the waters. Winds will
generally be from the W at around 10-12 kt or less, with some
slight veering before daybreak Thursday. Seas will average 2-4
ft within 20 nm and 3-5 ft for the GA waters beyond 20 nm early,
before dropping all waters with the offshore fetch overnight.
We'll have to maintains close watch for some radiation fog to
drift into Charleston Harbor, especially the North Charleston
port closer to daybreak. There will also be some "steam" fog
near rivers, marshes and other smaller bodies of water.

Thursday through Monday: Area of low pressure is expected to develop
over the Carolinas Thursday afternoon before kicking a cold front
through the region Thursday night. Behind the front, a period of
gustier NW winds will develop, likely reaching small craft advisory
criteria across the marine areas, along with seas running 4 to 6
feet. There is a low end possibility for gusts touching gale force
across the South Carolina nearshore waters. But, no headlines
planned with this forecast package, but anticipate at least small
craft advisories with later forecasts.

Winds diminish Friday and through much of the weekend. But another
period of gustier winds (and possible SCA headlines) develop Sunday
night through Monday night as another cold front swings through the
region.

&&

.TIDES/COASTAL FLOODING...
There could be one more high tide with minor coastal flooding in
Charleston Harbor Thursday. A Coastal Flood Advisory could be
required for Charleston and coastal Colleton with the late
morning high tide Thursday with levels presently expected to
peak at 7.30 ft MLLW.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...TBA
LONG TERM...TBA
AVIATION...
MARINE...
Hazardous weather outlook, Jan 5, 5:56 PM EST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
556 PM EST Wed Jan 5 2022

SCZ049-050-052-062300-
Coastal Colleton-Charleston-Tidal Berkeley-
556 PM EST Wed Jan 5 2022

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Coastal Flooding: Minor coastal flooding could occur with the high
tide late Thursday morning. A Coastal Flood Advisory might be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047-048-051-062300-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Jasper-
556 PM EST Wed Jan 5 2022

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jan 5, 6:29 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
629 PM EST WED JAN 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HIGH ASTR TIDES  2 SSW DARIEN            31.34N  81.45W
01/05/2022                   MCINTOSH           GA   PUBLIC

            PUBLIC SENT SOME PICTURES OF LINGERING FLOODING IN
            PARKING LOT OF JAMES ALLEN WILLIAMSON CHAMPNEY RIVER
            PARK DUE TO THE HIGH TIDE AROUND 10 AM WHICH PEAKED AT
            9.62 FT MLLW AT FORT PULASKI.

&&

EVENT NUMBER CHS2200055

RJB

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.